MAUDE Adverse Event Report: PARAGON 28 TALUS FLAT RT SZ 2 TPS STRL; PROSTHESIS, ANKLE

PARAGON 28 TALUS FLAT RT SZ 2 TPS STRL; PROSTHESIS, ANKLE
Catalog Number P10-251-TLR2-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: p10-101-br3s-s, tibia flat rt sz 3 std 3dp strl, lot 260f14923a16.P10-310-i210-s, x-link vtmn e poly 2x10mm neu strl, lot 260832520a02.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 7 months post implantation of a right ankle prosthesis system, the patient presented with a nondisplaced posterior talus fracture.Patient was treated with cam boot, elevation, ice and oral analgesics.Attempts have been made and all available information has been provided.

Brand Name
TALUS FLAT RT SZ 2 TPS STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24688733
Report Number3008650117-2026-00079
Device Sequence Number9653489
Product Code HSN
UDI-Device Identifier00889795060280
UDI-Public(01)00889795060280(17)281027(10)260F3002303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberP10-251-TLR2-S
Device Lot Number260F3002303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite